# SDR K5SR2018T28625

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N5950C
- Make and model: Gulstm G150
- Aircraft serial: 213
- Aircraft time: 3,774 hours, 2,764 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D248506
- Part serial: U2660
- Condition: Inoperative
- Location: Tail De-Ice
- Part time: 360 hours, 174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL DE-ICE DID NOT TEST OR COME ON IN-FLIGHT. TROUBLESHOT AND FOUND NORMAL DE-ICE TIMER TO BE INOPERATIVE.
